Top
20
Doctor insights on: Herbal Treatment For Onset Of Rash After Fever Ended

Share
1

1
Is there a herbal treatment for familial mediterranean fever?

Is there a herbal treatment for familial mediterranean fever?

Apparently not.: The treatment for this disease is mainly analgesics and nsaids like diclofenac. Colchicine, a drug mainly used in gout, decreases attack frequency in patients, and adding Anakinra to the Colchicine regimen is successful in cases resistant to Colchicine therapy alone. ...Read more

See 1 more doctor answer
Dr. John Chiu
2,631 Doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


5

5
4 yr old finished a 10 day amoxicillin treatment for strep. Next day has a 102 temp. Today fever hovering near 100 but no other symptoms. Still strep?

4 yr old finished a 10 day amoxicillin treatment for strep. Next day has a 102 temp. Today fever hovering near 100 but no other symptoms. Still strep?

Unlikely: Strep symptoms should have resolved fairly rapidly and if child still ill after 10 days either diagnosis wrong or there are complications either with the disease or the choice of therapy. Some cases of strep throat have the penicillin derivative inactivated in the throat by enzymes produced by another organism. Let doctor seen your child again. ...Read more

See 1 more doctor answer
6

6
Mult. Myeloma relapsed after treatment with velcade (bortezomib), (bortezomib) melphalan&dexamethasone. Melphalan stopped in dec, velcade (bortezomib) in april. Now takes carfilzomib& dexamethasone fever39.5. No infections. What causes fever?

Mult. Myeloma relapsed after treatment with velcade (bortezomib), (bortezomib) melphalan&dexamethasone. Melphalan stopped in dec, velcade (bortezomib) in april. Now takes carfilzomib& dexamethasone fever39.5. No infections. What causes fever?

Fever could be side: Effects of the chemotherapeutic agents and steroids considering there's no blood infection. Tylenol (acetaminophen) should help control the fever. Follow up with your oncologist. God bless you! Http://www. Livestrong. Com/article/36171-herbs-cancer/. ...Read more

See 1 more doctor answer
7

7
I don't have a fever no hearing problems just vertigo and clogged ear I need a herbal cure or diet advice please?

I don't have a fever no hearing problems just vertigo and clogged ear I need a herbal cure or diet advice please?

Med eval first: I agree w dr. Heller. Recommend evaluation by your physician to determine cause. You could have transitory sxs. Vertigo can be treated w acupuncture but should be medically assessed first. ...Read more

See 1 more doctor answer
8

8
Can hay fever cause tinnitus, I use the herbal supplement clear tinnitus for a week now, can it cure tinnitus? Thank you, frieda van leiden

Can hay fever cause tinnitus, I use the herbal supplement clear tinnitus for a week now, can it cure tinnitus? Thank you, frieda van leiden

No: People with allergic rhinitis are not at increased risk for tinnitus. As far as I am aware, there are no randomized, controlled trials that demonstrate the effectiveness of any treatment for tinnitus of any kind. ...Read more

See 1 more doctor answer
9

9
15 mo old son recently had bronchitis the cough & fever stopped almost a week ago. He is coughing again with a low fever & a small rash on his face?

15 mo old son recently had bronchitis the cough & fever stopped almost a week ago. He is coughing again with a low fever & a small rash on his face?

Recheck: He should be rechecked. Either he didn't get completely better or he is having a recurrent episode. Is he exposed to infections or does he attend child care? Is there a family history of asthma? Make sure his immunizations are current. All the best. ...Read more

10

10
Bactrim gave me a rash, covers my body. Stopped taking meds. How do I get the rash to go away? What treatment for flushing these toxins? Eyes burning too

Bactrim gave me a rash, covers my body. Stopped taking meds. How do I get the rash to go away? What treatment for flushing these toxins? Eyes burning too

Drug rash: Sulfa drugs like Bactrim are among the most common causes of allergic drug rash. The only "toxin" in your body is the drug itself, and it is entirely gone 1-2 days after the last dose. It takes a few more days for the rash to clear up. There nothing to speed it up, except if the rash is severe, your doctor might prescribe a corticosteroid like prednisone. Discuss with your doctor. Good luck! ...Read more

13

13
My son is 9 months old and has a rash that looks like spots n the last thing he's has was pedalyte n motrin n tylenol (acetaminophen) n his fever barely stopped?

My son is 9 months old and has a rash that looks like spots n the last thing he's has was pedalyte n motrin n tylenol (acetaminophen) n his fever barely stopped?

Please c his doctor: Needs to be evaluated, may be you are giving suboptimal dose of the antipyretic, or he might need other treatment, wish you wellness ...Read more

14

14
My 7yrs old has scarlet fever and the doctor gave her zithromax. She has finished all her medication, but still has a rash, headache, and fever?

My 7yrs old has scarlet fever and the doctor gave her zithromax. She has finished all her medication, but still has a rash, headache, and fever?

Strep test?: Was a strep test done? Sometimes rashes and fevers are caused by viruses, and antibiotics don't work. Sometimes something that looks like scarlet fever can be caused by a similar germ called staph. If that's the case, a different antibiotic might be necessary. Whether the test was done or not, the persistence of symptoms despite antibiotics suggests the need for further investigation. ...Read more

15

15
My nearly 2 yr old daughter had a fever for 3 days. Now the fever has ended but she has a rash on her lips & a little around her mouth. Is this virus?

My nearly 2 yr old daughter had a fever for 3 days. Now the fever has ended but she has a rash on her lips & a little around her mouth. Is this virus?

Probably: Yes this rash is likely due to a virus. I am assuming she is feeling better now that the fever has ended. The rash could occur on other parts of her body too. You can apply moisturizer to the rash. If the rash worsens and/or she starts feeling sick again, make sure to call your pediatrician. ...Read more

See 1 more doctor answer
16

16
I had a red, dry, itchy rash on my thigh for 2 weeks that kept getting bigger because I scratched. It stopped itching and turned purple the day I applied fluconazole left-over from vaginal candida treatment. So, was my thigh rash from candida?

I had a red, dry, itchy rash on my thigh for 2 weeks that kept getting bigger because I scratched. It stopped itching and turned purple the day I applied fluconazole left-over from vaginal candida treatment. So, was my thigh rash from candida?

Did it improve?: It is never a good idea to use prescription medication for uses other than for what it was prescribed. That being said the question here is did your rash improve after applying the anti fungal cream? If so then most likely this was a fungal infection. If not improved consider a virtual visit with an image of the area attached and a Healthtap doctor can help you now. ...Read more

See 1 more doctor answer
20

20
What is the treatment for rheumatic fever? How long does treatment last?

What is the treatment for rheumatic fever? How long does treatment last?

See below: First treat the offending organism responsible, group A streptococcus infection, Then. NSAIDs, bed rest and if cardiac involvement treatments by a Cardiologist to manage active carditis and a if Chorea sedation and antiseizure drugs. ...Read more

Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more


Dr. Mark Diamond
2,227 Doctors shared insights

Fever (Definition)

Fever = elevated body temperature (can be ...Read more